MAUDE Adverse Event Report: PARAGON 28 TIBIA ARC RT SZ 5 LG 3DP STRL; PROSTHESIS, ANKLE

PARAGON 28 TIBIA ARC RT SZ 5 LG 3DP STRL; PROSTHESIS, ANKLE
Catalog Number P10-100-BR5L-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limb Fracture (4518); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 3 months post implantation of a right ankle prosthesis, the patient presented with pain and swelling and was diagnosed with a right medial malleolar stress fracture.Patient was treated with a cam boot and noted to be recovering.No other intervention has been reported.Attempts have been made and all information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
TIBIA ARC RT SZ 5 LG 3DP STRL
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24688143
Report Number3008650117-2026-00078
Device Sequence Number18645591
Product Code HSN
UDI-Device Identifier00889795059819
UDI-Public(01)00889795059819(17)260922(10)OR9L2AN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberP10-100-BR5L-S
Device Lot NumberOR9L2AN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite